# SDR USAA2012070200008

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,681 hours, 17,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2579
- Condition: Failed
- Location: Cabin
- Part time: 42,681 hours, 17,287 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - AFT CABIN EPSU 13WL FAILED ON TEST.  REPLACED EPSU 13WL IAW A319 AMM 33-51-38.  OPS TEST GOOD IAW A319 AMM 33-51-38-400-001-A/D.
